Title: A simple extension of Rolle's theorem and its relation with multiple internal rates of return (IRR)
Other Titles: Una extensión simple del teorema de Rolle y su relación con múltiples tasas internas de retorno (TIR)
Uma simples extensão do teorema de Rolle e sua relação com múltiplas taxas internas de retorno (TIR)
Authors: Gómez Villarraga, Fernando
Keywords: ECONOMÍA MATEMÁTICA
TEOREMA DE ROLLE
MÚLTIPLES TASAS INTERNAS DE RETORNO
Issue Date: Jul-2019
Publisher: Universidad Católica de Colombia. Facultad de Ciencias Económicas y Administrativas
Citation: Gómez Villarraga, F. (2019). A simple extension of Rolle's theorem and its relation with multiple internal rates of return (IRR). Revista de Finanzas y Política Económica, 11(2), 237-254.
Abstract: This paper presents a simple extension of Rolle’s Theorem. This extension allows determining the amount of numbers ξi in which f'(ξi) = 0 in a given interval, using the characteristics of the function f in that interval. The extension has been proved, and the geometric interpretation has been presented. Illustrative examples have also been developed for each case that can be obtained by applying the extension. Finally, the study examines the relation of this theorem with the problem of multiple internal rates of return (IRR).
En este artículo se presenta una extensión simple del teorema de Rolle. Esta extensión permite determinar la cantidad de números ξi en los que f'(ξi) = 0 en un intervalo dado utilizando las características de la función f en ese intervalo. La extensión ha sido probada y se presenta la interpretación geométrica. Se han desarrollado ejemplos ilustrativos para cada uno de los casos que se pueden obtener aplicando la extensión. Se presenta la relación de este teorema con el problema de las múltiples tasas internas de retorno (TIR).
Apresenta-se uma simples extensão do teorema de Rolle, a qual permite determinar a quantidade de Números ξi em que f'(ξi) = 0, num intervalo dado, utiliza as características da função nesse intervalo. A extensão foi testada e é apresentada a interpretação geométrica. Exemplos ilustrativos foram desenvolvidos para cada um dos casos que podem ser obtidos a partir da extensão. Além disso, é apresentada a relação desse teorema com o problema das múltiplas taxas internas de retorno.
URI: https://hdl.handle.net/10983/25600
ISSN: 2248-6046
Appears in Collections:CAD. Finanzas y Política Económica

Files in This Item:
File Description SizeFormat 
2376-Texto del artículo-19825-3-10-20200304.pdf1.11 MBAdobe PDFThumbnail
View/Open


This item is protected by original copyright



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.